[2006 秋] [2007 春] [2007 秋] [2008 春] [2008 秋] [2009 春] [2009 秋]
[2010 秋] [2011 春] [2012 春] [2012 秋] [2013 春] [2013 秋] [2014 秋]
[2015 春] [2015 秋] [2016 春] [2016 秋]

第1回(2006 秋)
  • Spencer Bloch (University of Chicago)
    Graphs and motives
    Japan. J. Math. 2, 165--196 (2007)  [Abstract (PDF)] [SpringerLink]
  • Pierre-Louis Lions (Collège de France)
    Mean field games
    Japan. J. Math. 2, 229--260 (2007)  [Abstract (PDF)] [SpringerLink]
  • Stephen Smale (Toyota Technological Institute at Chicago, University of Chicago)
    A mathematical setting for emergence
    Japan. J. Math. 2, 197--227 (2007)  [SpringerLink]
  • Claire Voisin (Institut de Mathématiques de Jussieu)
    Some aspects of the Hodge conjecture
    Japan. J. Math. 2, 261--296 (2007)  [SpringerLink]
  • 第2回(2007 春)
  • Karl-Hermann Neeb (Technische Universität Darmstadt)
    Towards a Lie theory of locally convex groups
    Japan. J. Math. 1, 291--468 (2006)  [Abstract] [SpringerLink]
  • Dan-Virgil Voiculescu (University of California)
    Aspects of free analysis
    Japan. J. Math. 3, 163--183 (2008)  [Abstract] [SpringerLink]
  • Marc Yor (Universités Paris VI et VII)
    On penalisations of Wiener measure
    Japan. J. Math. 1, 263--290 (2006)  [Abstract] [SpringerLink]
  • 第3回(2007 秋)
  • 牧野淳一郎 (国立天文台理論研究部)
    Do--it--yourself computational astronomy
    --- Hardwares, algorithms, softwares, and sciences

    (手作り計算天文学 ― ハードウェア、アルゴリズム、ソフトウェア、サイエンス)
    Japan. J. Math. 3, 49--92 (2008)  [Abstract] [SpringerLink]
  • Paul Malliavin (Université Paris VI)
    Invariant or quasi-invariant probability measures for infinite dimensional groups

    Japan. J. Math. 3, 1--17 (2008)  [SpringerLink]
    Japan. J. Math. 3, 19--47 (2008)  [SpringerLink]
  • 第4回(2008 春)
  • 大栗博司 (California Institute of Technology, IPMU)
    Geometry as seen by string theory

    Japan. J. Math. 4, 95--120 (2009)  [SpringerLink]
  • Oleg Viro (Steklov Institute at St. Petersburg and Stony Brook University)
    From the sixteenth Hilbert problem to Tropical Geometry

    Japan. J. Math. 3, 185--214 (2008)  [Abstract] [SpringerLink]
  • 第5回(2008 秋)
  • Jean-Pierre Bourguignon
    (CNRS - Institut des Hautes Études Scientifiques)
    Ricci curvature and measures

    Japan. J. Math. 4, 27--45 (2009)  [Abstract] [SpringerLink]
  • Étienne Ghys
    (CNRS - École Normale Supérieure de Lyon)
    Right-handed vector fields and the Lorenz attractor

    Japan. J. Math. 4, 47--61 (2009)  [Abstract] [SpringerLink]
  • Maxim Kontsevich (Institut des Hautes Études Scientifiques)
    Holonomic D-modules and positive characteristic

    Japan. J. Math. 4, 1--25 (2009)  [Abstract] [SpringerLink]
  • Nikita A. Nekrasov (Institut des Hautes Études Scientifiques)
    Instanton partition functions and M-theory

    Japan. J. Math. 4, 63--93 (2009)  [Abstract] [SpringerLink]
  • 第6回(2009 春)
  • Mikhail Khovanov (Columbia University)
    Categorifications from planar diagrammatics

    Japan. J. Math. 5, 153--181 (2010)  [Abstract] [SpringerLink]
  • Dusa McDuff (Columbia University, Barnard College)
    Symplectic embeddings and continued fractions

    Japan. J. Math. 4, 121--139 (2009)  [Abstract] [SpringerLink]
  • 第7回(2009 秋)
  • Michael Harris (Université Paris 7)
    Arithmetic applications of the Langlands program

    Japan. J. Math. 5, 1--71 (2010)  [Abstract (PDF)] [SpringerLink]
  • Michael Hopkins (Harvard University)
    The Kervaire invariant problem

    Japan. J. Math. 11, 1--14 (2016)  [Abstract (PDF)] [SpringerLink]
  • Uwe Jannsen (Universität Regensburg)
    Weights in arithmetic geometry

    Japan. J. Math. 5, 73--102 (2010)  [Abstract (PDF)] [SpringerLink]
  • Chandrashekhar Khare (University of California, Los Angeles)
    Serre's conjecture and its consequences

    Japan. J. Math. 5, 103--125 (2010)  [Abstract (PDF)] [SpringerLink]
  • James McKernan (Massachusetts Institute of Technology)
    Mori dream spaces

    Japan. J. Math. 5, 127--151 (2010)  [Abstract (PDF)] [SpringerLink]
  • 第8回(2010 秋)
  • Alain Connes (Collège de France, IHÉS)
    The adèle class space and the Riemann zeta function
    The Witt construction in characteristic one and quantization

    Japan. J. Math. 6, 1--44 (2011)  [Abstract] [SpringerLink]
  • Sergei Gukov (California Institute of Technology, Max-Planck-Institut für Mathematik)
    Quantization via mirror symmetry

    Japan. J. Math. 6, 65--119 (2011)  [Abstract] [SpringerLink]
  • 第9回(2011 春)
  • Simon Brendle (Stanford University)
    Evolution equations in Riemannian geometry

    Japan. J. Math. 6, 45--61 (2011)  [Abstract] [SpringerLink]
  • Carlos E. Kenig (University of Chicago)
    Critical nonlinear dispersive equations: global existence,
    scattering, blow-up and universal profiles


    Japan. J. Math. 6, 121--141 (2011)  [Abstract] [SpringerLink]
  • 第10回(2012 春)
  • Yves Benoist (CNRS, Orsay)
    Random walks on homogeneous spaces

    Japan. J. Math. 7, 135--166 (2012)  [Abstract] [SpringerLink]
  • Assaf Naor (Courant Institute of Mathematical Sciences)
    The Ribe program---Ultrametric skeletons

    Japan. J. Math. 7, 167--233 (2012)  [Abstract] [SpringerLink]
  • 第11回(2012 秋)
  • Paul Frank Baum (The Pennsylvania State University)
    Non-commutative geometry and the local Langlands conjecture

    Japan. J. Math. 9, 99--136 (2014)  [Abstract] [SpringerLink]
  • Alex Lubotzky (Einstein Institute of Mathematics)
    Ramanujan complexes and high dimensional expanders

    Japan. J. Math. 9, 137--169 (2014)  [Abstract] [SpringerLink]
  • Robert Seiringer (McGill University)
    Hot topics in cold gases---A mathematical physics perspective

    Japan. J. Math. 8, 185--232 (2013)  [Abstract] [SpringerLink]
  • 第12回(2013 春)
  • Laurent Lafforgue (Institut des Hautes Études Scientifiques)
    Kernels of Langlands' automorphic transfer and non-linear Poisson formulas

    Japan. J. Math. 9, 1--68 (2014)  [Abstract] [SpringerLink]
  • Sorin Popa (University of California, Los Angeles)
    Classification and rigidity in operator algebras arising from free groups

     [Abstract (PDF)]
  • 第13回(2013 秋)
  • Hee Oh (Yale University)
    Apollonian circle packings: dynamics and number theory

    Japan. J. Math. 9, 69--97 (2014)  [Abstract] [SpringerLink]
  • Gang Tian (Princeton University, Beijing International Center for Mathematical Research)
    Kähler--Einstein metrics on Fano manifolds

    Japan. J. Math. 10, 1--41 (2015)  [Abstract] [SpringerLink]
  • 第14回(2014 秋)
  • Alice Guionnet (Massachusetts Institute of Technology)
    Random Matrices and Free Analysis

    Japan. J. Math. 11, 33--68 (2016)  [Abstract] [SpringerLink]
  • Ciprian Manolescu (University of California, Los Angeles)
    Floer Theory and Its Topological Applications

    Japan. J. Math. 10, 105--133 (2015)  [Abstract] [SpringerLink]
  • Peter Scholze (Universität Bonn)
    On Torsion in the Cohomology of Locally Symmetric Varieties

    Japan. J. Math. 11, 15--32 (2016)  [Abstract] [SpringerLink]
  • Akshay Venkatesh (Stanford University)
    Cohomology of Arithmetic Groups and Periods of Automorphic Forms

     [Abstract (PDF)]
  • 第15回(2015 春)
  • Vaughan F.R. Jones (Vanderbilt University)
    Knots and Groups
    Subfactors Knots and Physics

    Japan. J. Math. 11, 69--111 (2016)  [Abstract] [SpringerLink]
  • Anatoly Vershik (St. Petersburg Department of Steklov Institute of Mathematics)
    Invariant Measures, Exit Boundaries, Branching Graphs and Standardness of Filtrations

    Japan. J. Math. 11, 151--218 (2016)  [Abstract] [SpringerLink]
  • Cédric Villani (Université de Lyon and Institut Henri Poincaré)
    Optimal Transport, Entropy and Curvature: The State of the Art

    Japan. J. Math. 11, 219--263 (2016)  [Abstract] [SpringerLink]
  • 第16回(2015 秋)
  • Fabrizio Catanese (Universität Bayreuth)
    Kodaira Fibrations and Beyond: Methods for Moduli Theory

  • Jean-Pierre Demailly (Université de Grenoble I)
    Recent Progress towards the Kobayashi and Green--Griffiths--Lang Conjectures

  • 柏原正樹 (京大数理研)
    Riemann-Hilbert Correspondence for Holonomic D-modules

    Japan. J. Math. 11, 113--149 (2016)  [Abstract] [SpringerLink]
  • Shing-Tung Yau (Harvard University)
    From Riemann and Kodaira to Modern Developments on Complex Manifolds

    Japan. J. Math. 11, 265--303 (2016)  [Abstract] [SpringerLink]
  • 第17回(2016 春)
  • 深谷賢治 (Simons Center for Geometry and Physics)
    Categorification of Invariants in Gauge Theory and Symplectic Geometry

  • 第18回(2016 秋)
  • Ngô Bảo Châu (The University of Chicago)
    On Geometry of Arc Spaces, the Hankel Transform and Function Equation of L-Functions

  • David Vogan (Massachusetts Institute of Technology)
    The Size of Infinite-Dimensional Representations

  • Geordie Williamson (Max-Planck-Institut für Mathematik)
    On the Representation Theory of Algebraic Groups


  • Takagi Lectures are supported by

    小野  薫河東泰之小林俊行斎藤  毅中島  啓

    Takagi Lectures    JJM

    Last modified: 2 February 2017 maintained by Toshiyuki Kobayashi